Syzygies of projective bundles

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we study defining equations and syzygies among them of projective bundles. We prove that for a given p ≥ 0, if a vector bundle on a smooth complex projective variety is sufficiently ample, then the embedding given by the tautological line bundle satisfies property Np.

Original languageEnglish
Pages (from-to)15-23
Number of pages9
JournalJournal of Pure and Applied Algebra
Volume211
Issue number1
DOIs
Publication statusPublished - 2007 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Syzygies of projective bundles'. Together they form a unique fingerprint.

  • Cite this